MathSciNet Relay Station
MathSciNet bibliographic data
MR1308452 65D17 (53A04 65Y25 68U07)
Farouki, R. T.; Neff, C. A. Hermite interpolation by Pythagorean hodograph quintics. Math. Comp. 64 (1995), no. 212, 1589–1609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement